# SDR HEEA064465

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53119
- Make and model: Bell 206L-3
- Aircraft serial: 51575
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 23004513
- Condition: Damaged
- Location: Engine
- Part time: 102 hours
- Component: 23033193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO SMOKE AT 100 PERCENT TO IDLE.  UPON INSPECTION OF COMPRESSOR PARTS NOTED THE FOLLOWING:  GROOVED SLOTS AND TANGS BEYOND SERVICEABLE LIMITS ON CARBON SEAL ASSY.  NEW PART INSTALLED.
